Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS La Crosse, WI

June 29, 2015Crawford County, Grant County, Wisconsin; Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 6:40 PM CDT for Crawford County, Grant County, Wisconsin; Clayton County, Iowa. It was in force for 50 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 6:40 PM CDT (23:40 UTC)
Expired
Jun 29, 2015, 7:30 PM CDT
In force
50 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clayton County, IA, Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:47 PM CDTHAIL 13 N Prairie Du Chien, WIMOST HAIL WAS SMALL BUT SOME LARGER STONES MIXED IN
Jun 29, 6:53 PM CDTHAIL 0.75Prairie Du Chien, WILOTS OF SMALL HAIL GROUND COVERED
Jun 29, 6:55 PM CDTHAIL 0.751 Se Prairie Du Chien, WI
Jun 29, 6:56 PM CDTTSTM WND GST 512 Se Prairie Du Chien, WIWIND GUST OFF AWOS UNIT AT AIRPORT. GUST WAS FROM 340 DEGREES.
Jun 29, 6:56 PM CDTHAIL 0.51 Ne Prairie Du Chien, WI
Jun 29, 6:57 PM CDTTSTM WND DMGPrairie Du Chien, WISOME TREES BLOWN DOWN
Jun 29, 6:57 PM CDTHAIL 1.25Prairie Du Chien, WI
Jun 29, 7:21 PM CDTHAIL 0.75Bloomington, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS53 KARX 292340
SVRARX
IAC043-WIC023-043-300030-
/O.NEW.KARX.SV.W.0024.150629T2340Z-150630T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CLAYTON COUNTY IN NORTHEASTERN IOWA...
  SOUTHWESTERN CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...
  NORTHWESTERN GRANT COUNTY IN SOUTHWESTERN WISCONSIN...

* UNTIL 730 PM CDT

* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE DU
  CHIEN...MOVING SOUTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PRAIRIE DU CHIEN...MARQUETTE AND MCGREGOR AROUND 645 PM CDT.
  BLOOMINGTON AND GARNAVILLO AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BRIDGEPORT...WAUZEKA...BAGLEY...MOUNT HOPE AND PATCH GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9133 4308 9118 4317 9094 4284 9070
      4284 9133
TIME...MOT...LOC 2340Z 344DEG 22KT 4309 9111 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
5 follow-up statements
310 
WWUS53 KARX 292348
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT MON JUN 29 2015

IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
648 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN
GRANT COUNTIES...

AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMINGTON...
OR 7 MILES NORTHEAST OF GUTTENBERG...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL REPORTED JUST NORTH OF PRAIRIE DU CHIEN. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN GRANT
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BRIDGEPORT...
WAUZEKA...BAGLEY...MOUNT HOPE AND PATCH GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9133 4308 9118 4317 9094 4284 9070
      4284 9133
TIME...MOT...LOC 2347Z 344DEG 22KT 4288 9103 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
233 
WWUS53 KARX 292357
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT MON JUN 29 2015

IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
657 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN
GRANT COUNTIES...

AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE DU
CHIEN...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...PRAIRIE DU 
CHIEN...LANCASTER...MCGREGOR...AND PATCH GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9127 4308 9118 4314 9101 4284 9070
      4284 9133
TIME...MOT...LOC 2356Z 339DEG 24KT 4298 9106 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
094 
WWUS53 KARX 300006
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT MON JUN 29 2015

IAC043-WIC023-043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-CRAWFORD WI-GRANT WI-
706 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CLAYTON...SOUTHWESTERN CRAWFORD AND NORTHWESTERN GRANT
COUNTIES...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSVILLE...OR
NEAR GUTTENBERG...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE... 
GARNAVILLO...BLOOMINGTON... 
MARQUETTE...BRIDGEPORT...BAGLEY...MOUNT HOPE...PATCH GROVE... 
MILLVILLE...AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4304 9123 4305 9118 4307 9094 4284 9070
      4284 9133
TIME...MOT...LOC 0005Z 344DEG 22KT 4276 9097 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
559 
WWUS53 KARX 300019
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
719 PM CDT MON JUN 29 2015

WIC023-300029-
/O.CAN.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CRAWFORD WI-
719 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.

LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0019Z 344DEG 22KT 4268 9094 

$$

IAC043-WIC043-300030-
/O.CON.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-GRANT WI-
719 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CLAYTON AND WEST CENTRAL GRANT COUNTIES...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASSVILLE...OR
11 MILES SOUTHEAST OF GUTTENBERG...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...BAGLEY...MOUNT HOPE...PATCH GROVE...AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0019Z 344DEG 22KT 4268 9094 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
802 
WWUS53 KARX 300027
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
727 PM CDT MON JUN 29 2015

IAC043-WIC043-300035-
/O.EXP.KARX.SV.W.0024.000000T0000Z-150630T0030Z/
CLAYTON IA-GRANT WI-
727 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAYTON AND WEST
CENTRAL GRANT COUNTIES WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  

HOWEVER THIS STORM HAS AS HISTORY OF REGAINING STRENGTH AND 
PRODUCING ANOTHER ROUND OF LARGE HAIL. ANOTHER WARNING MAY BE NEEDED 
FOR EASTERN CLAYTON AND SOUTHERN GRANT COUNTY.
 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.

LAT...LON 4294 9118 4298 9087 4284 9077 4284 9119
TIME...MOT...LOC 0020Z 344DEG 22KT 4268 9094 

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:39 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 29, 6:39 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT MON JUN 29 2015

.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION
THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING
SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF
THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS.
HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE
PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER
COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM
SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A
RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS
WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF
PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45
KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING
SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE
DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS
FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST
AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM.

THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE
FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES.
SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN
WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO
WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE
OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED
WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE
ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY
RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF
DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON
WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC
HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME
SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS
SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO
THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A
COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 639 PM CDT MON JUN 29 2015

THE MAIN LINE OF CONVECTION HAS ALREADY MOVED THROUGH KLSE BUT THE
TRAILING AREA OF SHOWERS AND STORMS WILL CONTINUE TO IMPACT THE
AIRPORT WITH POTENTIAL MVFR CONDITIONS THROUGH ABOUT 01Z OR SO.
MUCH DIFFERENT STORY FOR KRST WHERE THE ACTIVITY SO FAR HAS STAYED
TO THE EAST. THE LINE IS SINKING TO THE SOUTH/SOUTHEAST AND COULD
POSSIBLY MISS THE AIRPORT ALL TOGETHER. WILL INCLUDE A VCSH TO
START THE FORECAST AND AMEND IF IT LOOKS LIKE THE STORMS WILL DROP
FARTHER SOUTH THAN EXPECTED. AFTER THAT...THERE LOOKS TO THE
POTENTIAL FOR MORE FOG AND STRATUS OVERNIGHT...ESPECIALLY AT KLSE.
THE 29.21Z RAP FORECAST SOUNDINGS SHOW A SHORT PERIOD OF
SATURATION AT THE SURFACE BUT SOME STRONGER WINDS JUST ABOVE THE
SURFACE...IT COULD TURN INTO MORE STRATUS THAN FOG. THIS WAS THE
TREND IN THE PREVIOUS FORECAST AND WILL MAINTAIN THIS. WITH THE
LACK OF RAIN AT KRST SO FAR...WILL BACK OFF AND JUST SHOW A PERIOD
OF MVFR FOG LATE TONIGHT. ONCE THE FOG AND STRATUS BURN OFF
TUESDAY MORNING...SHOULD BE VFR CONDITIONS FOR THE REMAINDER OF
THE DAY AS HIGH PRESSURE EDGES IN FROM THE NORTHEAST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION...04
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT MON JUN 29 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1145 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND
BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN
THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY
AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 29, 6:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             4 NW HARPERS FERRY      43.24N 91.21W
06/29/2015  E0.50 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA
Local storm report, Jun 29, 6:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             4 NW HARPERS FERRY      43.24N 91.21W
06/29/2015  E1.00 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA
Special weather statement, Jun 29, 6:22 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUN 29 2015

MNZ079-087-088-095-096-292345-
OLMSTED-WABASHA-FILLMORE-HOUSTON-WINONA-
622 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FILLMORE...SOUTHEASTERN
OLMSTED...HOUSTON...WINONA AND SOUTHEASTERN WABASHA COUNTIES...

AT 620 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ZUMBRO FALLS TO NEAR CALEDONIA...AND MOVING
SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM
CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.

LOCATIONS IMPACTED INCLUDE...
WINONA...CALEDONIA...PRESTON...GOODVIEW...ST. CHARLES...PLAINVIEW...
CHATFIELD...EYOTA...RUSHFORD...LEWISTON...SPRING GROVE...ELGIN...
HARMONY...HOUSTON.

LAT...LON 4435 9232 4434 9196 4430 9192 4429 9192
      4427 9190 4423 9189 4420 9187 4416 9180
      4413 9173 4410 9171 4410 9168 4406 9164
      4403 9157 4391 9143 4351 9137 4350 9229
TIME...MOT...LOC 2320Z 011DEG 25KT 4419 9227 4366 9154

ROGERS
Local storm report, Jun 29, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             3 NNW HARPERS FERRY     43.24N 91.17W
06/29/2015  E1.00 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA
Local storm report, Jun 29, 6:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             HARPERS FERRY           43.20N 91.15W
06/29/2015  E0.88 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA
Local storm report, Jun 29, 6:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             HARPERS FERRY           43.20N 91.15W
06/29/2015  E0.25 INCH       ALLAMAKEE          IA   PUBLIC

0633 PM     HAIL             HARPERS FERRY           43.20N 91.15W
06/29/2015  E0.50 INCH       ALLAMAKEE          IA   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:31 PM CDTSpecial Weather StatementARXTaylor44 min
Jun 29, 2:35 PM CDTSpecial Weather StatementARXBuffalo25 min
Jun 29, 2:59 PM CDTSpecial Weather StatementARXJackson, Trempealeau46 min
Jun 29, 3:09 PM CDTSpecial Weather StatementARXClark, Taylor21 min
Jun 29, 3:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau51 min
Jun 29, 3:40 PM CDTSpecial Weather StatementARXClark65 min
Jun 29, 3:48 PM CDTSpecial Weather StatementARXJackson, Trempealeau27 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningARXBuffalo, La Crosse, Trempealeau32 min
Jun 29, 4:57 PM CDTSevere Thunderstorm WarningARXLa Crosse33 min
Jun 29, 5:20 PM CDTSevere Thunderstorm WarningARXVernon55 min
Jun 29, 6:06 PM CDTSevere Thunderstorm WarningARXCrawford54 min
Jun 29, 6:53 PM CDTSpecial Weather StatementARXAllamakee, Winneshiek37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.